# SDR MASA2018051603201

- Difficulty date: May 8, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 4,999 hours, 2,968 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT WILL NOT CHARGE.  REPLACED THE BATTERY.
